GET THE APP

Integrability of a Generalized Short Pulse Equation Revisited | Abstract

Research in Applied Mathematics

Abstract

Indexed In
  • Genamics JournalSeek
  • Directory of Open Access Journals
  • Google Scholar
cheapjerseysupplychina.com - cheapjerseysupplychina Resources and Information.

cheapjerseysupplychina.com

This domain has expired. Is this your domain?
Renew Now!

Awards Nomination

Integrability of a Generalized Short Pulse Equation Revisited

Author(s): Sergei Sakovich

We further generalize the generalized short pulse equation studied recently in [Commun. Nonlinear Sci. Numer. Simulat. 39 (2016) 21–28], and find in this way two new integrablenonlinearwaveequationswhicharetransformabletolinearKlein–Gordonequations

<

Share this article